# SDR SWAA2023081484695

- Difficulty date: August 1, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 66,457 hours, 39,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT I/B FASTENER HOLE OF LOWER SUPPORT ANGLE FOR APU REMOTE CONTROL PANEL P-28. CRACK EXTENDS I/B AND O/B FROM BOTH SIDES OF THE HOLE.<[01] CERTIFIED WORK STEPS. APU REMOTE CONTROL PANEL LWR SUPPORT ANGLE REMOVED - FABRICATED NEW - INSTALLED.
